Subharmonic functions of completely regular growth in a cone

Yang Xing Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332826

Arkiv for Matematik, 32, (2), 493-503, 1992.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 175 downloads ] [ 0 comments ]
@inproceedings{yang1992subharmonic,
  title={Subharmonic functions of completely regular growth in a cone},
  author={Yang Xing},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544730272635},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={2},
  pages={493-503},
  year={1992},
}
Yang Xing. Subharmonic functions of completely regular growth in a cone. 1992. Vol. 32. In Arkiv for Matematik. pp.493-503. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544730272635.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved